Alert archive / Massachusetts / Small Craft Advisories in 2014

Small Craft Advisory 87, NWS Boston/Norton, MA

July 20, 2014

NWS Boston/Norton, MA issued this small craft advisory at Jul 20, 2014, 10:07 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jul 20, 2014, 10:07 AM EDT (14:07 UTC)
Expired
Jul 20, 2014, 7:01 PM EDT
In force
9 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted, in the capitals the NWS used until 2016.

832 
WHUS71 KBOX 201407
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1007 AM EDT SUN JUL 20 2014

ANZ232-254>256-202215-
/O.NEW.KBOX.SC.Y.0087.140720T1407Z-140721T0300Z/
NANTUCKET SOUND-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
1007 AM EDT SUN JUL 20 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EDT THIS EVENING.

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25
  KT. SEAS 3 TO 5 FEET ON THE OUTER WATERS NOT INCLUDING CAPE COD
  BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
2 follow-up statements
428 
WHUS71 KBOX 201951
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
351 PM EDT SUN JUL 20 2014

ANZ232-254>256-210300-
/O.CON.KBOX.SC.Y.0087.000000T0000Z-140721T0300Z/
NANTUCKET SOUND-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
351 PM EDT SUN JUL 20 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS AND SEAS...NORTHEAST WINDS 10 TO 15 KT WITH GUSTS UP TO 25
  KT. SEAS 3 TO 5 FEET ON THE OUTER WATERS NOT INCLUDING NANTUCKET
  SOUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
898 
WHUS71 KBOX 202301
MWWBOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
701 PM EDT SUN JUL 20 2014

ANZ232-254>256-210015-
/O.CAN.KBOX.SC.Y.0087.000000T0000Z-140721T0300Z/
NANTUCKET SOUND-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD
AND NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT
TO 20 NM SOUTH OF BLOCK ISLAND-
701 PM EDT SUN JUL 20 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

WINDS AND SEAS HAVE SUBSIDED TO LESS THAN 25 KT AND 5 FT...THUS
THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jul 20, 10:00 AM EDT, 7 minutes earlier.

Area forecast discussion, Jul 20, 10:00 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1000 AM EDT SUN JUL 20 2014

.SYNOPSIS...

LOW PRESSURE LIFTING NORTHEAST FROM THE MID-ATLANTIC WILL BRING
MOSTLY CLOUDY CONDITIONS ACROSS MUCH OF NEW ENGLAND WITH LIGHT
SHOWERS FOR THE IMMEDIATE SOUTH AND SOUTHEAST COASTLINE THROUGH
LATE TODAY. THEREAFTER...HIGH PRESSURE BUILDS INTO THE REGION
BRINGING WITH IT DRY WEATHER ALONG WITH WARM AND HUMID CONDITIONS
THROUGH MIDWEEK. A COLD FRONT FROM CANADA TRACKS THROUGH SOUTHERN
NEW ENGLAND DURING THURSDAY...WITH HIGH PRESSURE RETURNING ON
FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

10 AM UPDATE...

SHOWERS TO CONTINUE ACROSS S/E PORTIONS OF NEW ENGLAND AS
BROADSCALE MOIST FLOW FROM THE SW UNDERGOES ISENTROPIC LIFT AND
ASCENT ALONG AND N OF A STALLED FRONTAL BOUNDARY IMMEDIATELY S OF
NEW ENGLAND AND BENEATH THE RRQ OF THE UPPER-LEVEL JET. THIS WILL
ALSO LEAD TO MOSTLY CLOUDY CONDITIONS OVER MUCH OF THE REGION.
RIDGE OF HIGH PRESSURE AND ACCOMPANYING DRIER AIR THROUGH INTERIOR
AND E/NE NEW ENGLAND WILL PRESENT CHALLENGES FOR RAIN IN REACHING
THE SURFACE. BUT PER 12Z SOUNDING ANALYSIS...THE LOW-LEVEL DRY
AIR IS NOT INCREDIBLY DEEP NOR ROBUST. SO SPRINKLES TO A STEADY
RAIN IS CERTAINLY PLAUSIBLE BENEATH ANY AREAS OF RAINFALL OBSERVED
BY RADAR.

SO HAVE LIKELY POPS CLOSEST TO THE STALLED FRONTAL BOUNDARY MAINLY
FOR S/SE PORTIONS OF THE FORECAST AREA INCLUDING CAPE COD AND THE
ISLANDS /AGREEING WITH THE PREVIOUS FORECASTER OF A FOCUS ALONG
THE I-95 CORRIDOR BETWEEN PROVIDENCE AND BOSTON/. CHANCE POPS FOR
ADJACENT AREAS ESPECIALLY OVER E NEW ENGLAND. CLOUDY CONDITIONS TO
PREVAIL OVER MUCH OF THE REGION WITH THE BEST CHANCE OF SEEING
SUNSHINE MAINLY W. THUS HAVE WARMEST TEMPERATURES TODAY OVER THE
CT-RIVER VALLEY OF AROUND 80-DEGREES WITH HIGHS AROUND THE LOW- TO
MID-70S OVER E/SE NEW ENGLAND AS THE TIGHTENING PRESSURE GRADIENT
BETWEEN THE HIGH PRESSURE RIDGE EMERGING TOWARDS THE SW FROM THE
GULF OF MAINE AND LOW PRESSURE OFF THE MID-ATLANTIC INVOKES AN
ISALLOBARIC RESPONSE OF BREEZY E/NE WINDS OFF THE COOLER WATERS.

AS FOR NEAR-TERM MESOSCALE GUIDANCE...IT APPEARS THE HRRR IS
CATCHING UP. BUT SUGGEST THE USE OF THE ECMWF TO INTERPRET THE
BROADSCALE MOTIONS AND INFLUENCING FACTORS TO INTUIATIVELY DISCERN
THE BEST CHANCES FOR RAIN.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM MONDAY/...

TONIGHT...MID-LEVEL TROUGH WITH ACCOMPANYING LOW MOVING NORTHEAST
INTO NOVA SCOTIA. SHOULD SEE THE RETURN OF HIGH PRESSURE DESPITE
SOME LINGERING INFLUENCE OF THE TROUGH ACROSS THE EASTERN GREAT
LAKES DOWN THROUGH THE OHIO RIVER VALLEY. ANTICIPATED LIGHT WINDS
AND CLEARING CONDITIONS COULD MAKE FOR A PERIOD OF EFFECTIVE
RADIATIONAL COOLING. WILL FORECAST LOWS NEAR TO SLIGHTLY BELOW
NORMAL.

MONDAY...SURFACE HIGH PRESSURE LOOKS TO BE IN CONTROL ACROSS
SOUTHERN NEW ENGLAND. WITH A MID LEVEL CAP IN PLACE...EXPECTING SOME
DIURNAL CUMULUS...BUT LOW PROBABILITY FOR SHOWERS. ONSHORE FLOW
WILL KEEP MAX TEMPERATURES ON THE COOL SIDE TOWARD THE COASTS.
ELSEWHERE...SEASONABLE MAX TEMPERATURES ARE EXPECTED WITH MORE
SUNSHINE.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...

HIGHLIGHTS...

* DRY TO START THE WORK WEEK.
* BECOMING WARMER AND MORE HUMID THROUGH MID WEEK.
* BEST CHANCE OF SHOWERS AND THUNDERSTORMS IN THE WEDNESDAY TO
  THURSDAY NIGHT TIMEFRAME WITH THE APPROACH AND PASSAGE OF A COLD
  FRONT.

OVERVIEW AND MODEL PREFERENCES...
WITH THE LATEST /20.00Z/ GUIDANCE SUITE...THE DIFFERENCES
REGARDING A DIGGING TROF LATE IN THE WEEK ARE DIMINISHING. THE
ECMWF...AND SOME ENSEMBLES ARE LESS AMPLIFIED AS THE TROF TRIES TO
DIG INTO BUILDING RIDGE BOTH ACROSS THE SW CONUS AND SE ATLANTIC
ASSOCIATED WITH THE BERMUDA HIGH. THEREFORE...THE TIMING OF A
COLD FRONT FOR WED-THU APPEARS TO BE FASTER WITH HIGH PRES NOW
DOMINATING THE LATTER PART OF THE WEEK. GIVEN THIS IDEA FITS THE
PATTERN BETTER...FEEL A BLEND OF THIS LATEST ECMWF WITH OTHER
OPERATIONAL GUIDANCE IS THE BEST COURSE OF ACTION WITH THIS
UPDATE.

THEREFORE...THE PERIOD WILL BE DOMINATED BY THESE TWO BUILDING
RIDGES...ALLOWING FOR AN INFLUENCE OF THE BERMUDA HIGH THROUGH AT
LEAST MID WEEK. THE WARMING/HIGHER HUMIDITY TREND IS FAVORED AS
THE FLOW PATTERN WILL ALLOW H85 TEMPS TO REACH ALMOST +19C BY THU.
IT IS NOT UNTIL THAT SLOWLY WEAKENING TROF ARRIVES LATE IN THE
WEAK THAT A DRIER..ZONAL..AND COOLER AIRMASS IS ALLOWED TO MOVE
IN.

DETAILS...

MON NIGHT INTO WED...
GRADUALLY WARMING TEMPERATURES THANKS TO SW FLOW IS
EXPECTED...ALONG WITH INCREASING DWPTS...REACHING THE UPPER 60S BY
WED. H85 TEMPS OF +16C TUE SUGGEST TEMPS IN THE MID 80S WHERE
SUNSHINE ALLOWS FULL MIXING...WHILE +18C SUGGESTS SOME HIGHS
AROUND 90F ON WED. THE KEY EACH OF THESE DAYS WILL BE THEIR
CONVECTIVE POTENTIAL. EACH DAY THE H7 TEMPS INCREASE...TO ABOUT
+8C ON TUE...THEN NEAR +10C BY WED...SUGGESTING A BUILDING CAPPING
INVERSION. ALSO...RRQ OF THE UPPER JET AND SLACKENING IN THE MASS
FIELDS REMAINS TO THE N AND W EACH DAY. THEREFORE...SUSPECT THAT
THE BEST CHANCE FOR ACTIVITY IS TO THE N AND W. ALSO...SHEAR IS
MINIMAL AT BEST /GENERALLY BELOW 15 KT/ SO ANY CONVECTIVE ACTIVITY
THAT IS ABLE TO OCCUR WILL LIKELY COLLAPSE QUICKLY. IN SUM...WILL
GO WITH SOME LOW POPS..MAINLY ACROSS THE W EACH DAY...WITH
SLIGHTLY HIGHER POPS ON WED THANKS TO THE FACT THAT ALL OF THESE
FEATURES LINE UP SLIGHTLY BETTER. OVERNIGHT...SOME FOG IS
POSSIBLE...PARTICULARLY TUE NIGHT AND WED NIGHT.

THU...
BETTER CHANCE FOR CONVECTIVE ACTIVITY AS UPPER LVL JET STREAK
LINES UP IT/S RRQ OVER SRN NEW ENGLAND...WITH SFC BASED CAPE
VALUES 1000-1500J/KG. SHEAR MAGNITUDES ARE HIGHER AS WELL...ON THE
ORDER OF 40 KT. ALL AS A SFC COLD FRONT PUSHES THROUGH THE AREA.
WILL HIGHLIGHT CHANCE POPS WITH THE POSSIBILITY OF CONVECTION.
ALTHOUGH A SEVERE THREAT IS THERE...HAVE HIGHEST CONFIDENCE IN
HEAVY RAIN AS PWATS APPROACH 2.0 INCHES. WITH THE LATEST
RUNS...WILL BEGIN TO BRING IN DRIER AIR BY THU EVENING.

FRI INTO THE WEEKEND...
WITH THE MORE PROGRESSIVE SOLUTION NOW FAVORED...THE SHORTWAVE
TROF IS EXPECTED TO LIFT TO THE NE AS ONCE AGAIN...THE SW RIDGE
REGAINS CONTROL. HOWEVER...DO EXPECT THAT SOME DRIER...COOLER AIR
WILL MOVE IN WITH HIGH PRES MOVING OVER FROM THE W-NW.
THEREFORE...EXPECT A RETURN TO LOWER HUMIDITIES AND NEAR
SEASONABLE TEMPERATURES UNTIL SW FLOW RETURNS BY SUN.

&&

.AVIATION /14Z SUNDAY THROUGH THURSDAY/...

FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM /THROUGH MONDAY/...HIGH CONFIDENCE.

TODAY...HIGH CONFIDENCE.
VFR. ALTHOUGH PERIODIC -SHRA ARE POSSIBLE THROUGH THE LATE
MORNING AND AFTERNOON MAINLY S AND E OF A PVD-BOS LINE...VFR
SHOULD DOMINATE IN THIS AS WELL. WINDS GENERALLY E-NE THROUGH THE
DAY EXCEPT MAINLY N IN THE CT VALLEY.

TONIGHT...MODERATE CONFIDENCE.
MAINLY VFR...ALTHOUGH BETTER CHANCE FOR SOME OVERNIGHT FOG WITH
MVFR/IF ESPECIALLY ACK/FMH/HYA/MVY. NOT CONFIDENT ENOUGH TO PUT
IN TAF EXCEPT ACK WITH THIS UPDATE. NE FLOW CONTINUES.

TOMORROW...HIGH CONFIDENCE.
MAINLY VFR AFTER ANY FOG BURNS OFF IN THE MORNING. LIGHT NE FLOW
FOR MOST OF THE DAY. SEA BREEZES LIKELY AGAIN ON COASTS.

KBOS TAF...HIGH CONFIDENCE IN TAF.

KBDL TAF...HIGH CONFIDENCE IN TAF.

OUTLOOK...MONDAY NIGHT THROUGH THURSDAY...

MON NIGHT INTO WED...MODERATE CONFIDENCE.
MAINLY VFR. HOWEVER OVERNIGHT EACH NIGHT...THE THREAT FOR FOG WITH
IFR/MVFR CONDITIONS IS POSSIBLE...PARTICULARLY ALONG THE S COAST.
ISOLATED SHOWER/T-STORM POSSIBLE WED AFTERNOON MAINLY IN THE W.

WED NIGHT INTO THU...MODERATE CONFIDENCE.
A COLD FRONT CROSSES THE REGION...WITH A BETTER CHANCE FOR MORE
WIDESPREAD SHOWERS OR THUNDERSTORMS AND MVFR/IFR CONDITIONS.

&&

.MARINE...

FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

THROUGH MONDAY...HIGH CONFIDENCE.
WAVE MODELS CONTINUE TO OVERFORECAST WAVE HEIGHTS OFF OUR COAST
BY ABOUT A FOOT. LOWERED THE WAVE HEIGHT GUIDANCE BY 20 PERCENT
THROUGH MONDAY.

TRANQUIL BOATING WEATHER CONTINUES WITH EASTERLY WINDS AROUND
5-15 KT. WINDS AND SEAS BELOW SMALL CRAFT ADVISORY LEVELS. WILL
SEE A CHANCE OF SHOWERS ACROSS THE S/SE WATERS AND ADJACENT
SHOWERS TODAY.

OUTLOOK...MONDAY NIGHT THROUGH THURSDAY...

MON NIGHT THROUGH TUE...HIGH CONFIDENCE.
HIGH PRES OVER THE WATERS SHOULD LEAD TO MAINLY QUIET BOATING
WEATHER...WITH SW WINDS AND SEAS GENERALLY BELOW SMALL CRAFT
ADVISORY THRESHOLDS. SOME FOG POSSIBLE BOTH MON AND TUE NIGHT WITH
REDUCED VSBYS.

WED AND THU...MODERATE CONFIDENCE.
SW FLOW IS EXPECTED TO INCREASE WED AHEAD OF A COLD FRONT WHICH
WILL CROSS THE WATERS EARLY THU. WINDS NEAR THE SE COAST OF MA MAY
GUST TO AROUND 25 KT AT TIMES...POTENTIALLY REQUIRING A SMALL
CRAFT ADVISORY. SEAS SHOULD REMAIN BELOW 5 FT THROUGH THE PERIOD
HOWEVER. SOME SHOWERS AND THUNDERSTORMS ARE POSSIBLE OVER THE
WATERS PARTICULARLY LATE WED NIGHT AND THU.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...

CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...NONE.

&&

SYNOPSIS...BELK/DOODY
NEAR TERM...SIPPRELL
SHORT TERM...BELK
LONG TERM...DOODY
AVIATION...BELK/DOODY
MARINE...BELK/DOODY
Hazardous weather outlook, Jul 20, 3:51 AM EDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
351 AM EDT SUN JUL 20 2014

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-210800-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
351 AM EDT SUN JUL 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN
CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN
MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN
MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW
HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-210800-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
351 AM EDT SUN JUL 20 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

Nearby

Small Craft Advisories in Massachusetts, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.